# SDR SWAA2021020145057

- Difficulty date: January 28, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,106 hours, 31,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: SA-M H24954-1_AFT GALLEY R/H EME EXIT SIGN OVER DOOR CRACKED / R&R EXIT SIGN REF 33-51-01
